# SDR 96ZZZX2212

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N364AL
- Make and model: Bell 206L-3
- Aircraft serial: 51434
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Boot
- Part number: 206040272101
- Condition: Torn
- Location: Drive Shaft
- Part time: 792 hours
- Component: 206010015015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY AAIP FOUND BOOT TORN.  DRIVE SHAFT SLINGING GREASE.
